RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Nov. Dostizh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Nov. Dostizh., 1984, Volume 24, Pages 181–238 (Mi intd73)  

This article is cited in 4 scientific papers (total in 4 papers)

Higher regulators and values of $L$-functions

A. A. Beilinson


Abstract: In the work conjectures are formulated regarding the value of $L$-functions of motives and some computations are presented corroborating them.

Full text: PDF file (3120 kB)

English version:
Journal of Soviet Mathematics, 1985, 30:2, 2036–2070

Bibliographic databases:

UDC: 512.7

Citation: A. A. Beilinson, “Higher regulators and values of $L$-functions”, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Nov. Dostizh., 24, VINITI, Moscow, 1984, 181–238; J. Soviet Math., 30:2 (1985), 2036–2070

Citation in format AMSBIB
\Bibitem{Bei84}
\by A.~A.~Beilinson
\paper Higher regulators and values of $L$-functions
\serial Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Nov. Dostizh.
\yr 1984
\vol 24
\pages 181--238
\publ VINITI
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/intd73}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=760999}
\zmath{https://zbmath.org/?q=an:0588.14013}
\transl
\jour J. Soviet Math.
\yr 1985
\vol 30
\issue 2
\pages 2036--2070
\crossref{https://doi.org/10.1007/BF02105861}


Linking options:
  • http://mi.mathnet.ru/eng/intd73
  • http://mi.mathnet.ru/eng/intd/v24/p181

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. I. Manin, “New directions in geometry”, Russian Math. Surveys, 39:6 (1984), 51–83  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. V. V. Schechtman, “Additive characteristic classes in $K$-theory”, Funct. Anal. Appl., 19:3 (1985), 234–236  mathnet  crossref  mathscinet  zmath  isi
    3. V. A. Khinich, V. V. Schechtman, “The homotopy limit of homotopy algebras”, Russian Math. Surveys, 41:3 (1986), 213–214  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. St. Petersburg Math. J., 27:6 (2016), 869–888  mathnet  crossref  mathscinet  isi  elib
  • Number of views:
    This page:959
    Full text:482

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019